# SDR AALA20140702007

- Difficulty date: June 20, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 64,881 hours, 10,299 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 148T135217
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STATION 1654 BETWEEN STRINGER 30 TO 32 RT CRACKED.  REPLACED SHEAR TIE IAW SRM 53-00-07 & EA B767-53-035582.
